# SDR 2006FA0001198

- Difficulty date: September 12, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Engine: Ge CFM56*
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173A01038
- Part serial: SB1812
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER DAMAGED DUE TO LIGHTENING STRIKE WHILE AIRCRAFT WAS ON GROUND.  DETAILED INFORMATION CONCERNING THIS REPAIR CAN BE FOUND ON (NR 10981-3600-0001). (K)
